I had a superficial injection of Belotero under the eyes three days ago. Should I be massaginbtheblumps down at this point? Thanks!
Belotero Lumps - Massage?
Doctor Answers (8)
Don't massage on your own
Belotero massages down easily.
Belotero Lump Solutions
If the bumps look like bruises, I would recommend not massaging them. If they do not appear to be bruises, then you can place your finger directly on the bumps and gently massage in a circular motion. However, if you massage too much, you will cause more inflammation in the area and it could look worse, so be gentle and delicate with the area.
You might also like...
Belotero lumps, massage?
After any swelling has gone down, gentle massage is the correct treatment but it's usually best to return to your provider and let them check the placement and do the massage to be sure its moved in the correct direction.
Lumps after Belotero
Lumps following injection with all dermal fillers including Belotero can occur, usually as a result of too superfiical an injection. Massage shortly after the injections can help, however, it is probably best to see your injecting provider. To reassure you, if massage does not work and you are not happy with the results, Belotero is a hyaluronic acid based filler that can be dissolved.
Lumps are unusual, but most common with inexperienced injectors and with treatments around the eyes where the skin is very thin. A few days after injections, massage may help. If the lumps persist, then you may require injection of Vitrase which will melt or soften the product. This is true for any HA product, such as Juvederm or Restalyn.
Lumps after Belotero
Lumps is one of the most common side effects after filler injection and Belotero is no exception. If you are not experiencing a lot of swelling or bruising then massaging the lumps should be fine. If you are not sure how to do it then it's best to go back to the injecting physician and be shown how to do it. Most of the time, the lumps will go away.
Stewart Wang, MD FACS, Wang Plastic Surgery
It's not unusual to have some bumps three days after a superficial injection of Belotero. Gently massaging the area should not cause any harm, but I would recommend confirming that with your treating physician, as he or she would have the best advice with your particular treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.